It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


[QUOTE=Trish M&M;2837655]I was in agreement w/ Rob until I read TrueBrit's response. So...who know?!? My "quit" has been sooooooooooooo easy. Yes, some side effects like everyone else has had, but the urges, etc., were easily manageable. (I had a few days last week that weren't quite as easy, but I'm much better now.) I remember a posting I made early on saying that this "magic" pill was incredible and it seemed almost too easy. I've got two months to go on Chantix and I'm terrified about stopping. I'm so afraid that the addiction is just gonna rear it's ugly head in full force. I know what others have said (like Meemaw) that she got urges and still gets them, but I'm just worried that it's gonna be like I was never on Chantix. Oh well....maybe I just need something to worry about.

I've pretty much made up my mind that I'm gonna stay on it 4 months and taper off during that 4th month. It might not make one whit of difference -- just stopping or tapering -- but I think it's gonna make me feel better.

True Brit: I hope you're successful in stopping the rx. I want to hear EVERY detail of what it's like. :) How much longer before you stop the med?[/QUOTE]

Hi Trish
Of course I will post all details. Two weeks ago I cut one third of each pill and the only side effect was depression for a couple of days. Cravings were not significantly different except for on one day last weekend for some reason. By the end of next week I should be down to half dose. I have enough meds to last 4 weeks of that or longer if I feel the need to halve them again at the end. My local health shop recommended a product called Serotone 5HP to take at night to deal with depression. You can read about it on the net. I have used it 3 nights and I feel noticably generally happier. It really works for me. I am hoping it will negate any depression because it acts on serotone receptors but does not have side effects of anti depressant drugs. It also makes you sleep like a log which is why you take it only at night. Oddly I don't worry about cravings too much as we are frequently told that a craving is subconsious or because of habit so after 3 months logic would suggest that coming off Chantix won't be like quitting smoking over again because we have already overcome the worst. Anyway I am getting boring but I promise to open a new thread when I start the half pills.
Keep up the good work and perhaps we should heed Memaws advice and not "borrow" problems





All times are GMT -7. The time now is 05:37 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!